Solvability of a boundary value problem for a nonlinear singular functional-differential equation
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 5 (1993), pp. 17-23
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1993_5_a1,
author = {E. I. Bravyi},
title = {Solvability of a~boundary value problem for a~nonlinear singular functional-differential equation},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {17--23},
year = {1993},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1993_5_a1/}
}
E. I. Bravyi. Solvability of a boundary value problem for a nonlinear singular functional-differential equation. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 5 (1993), pp. 17-23. http://geodesic.mathdoc.fr/item/IVM_1993_5_a1/